M2 Tone Tablets for Menstrual Problems

M2 Tone Syrup for Menstrual Problems

MENSOCARE For Menstrual Disorders

Shatavari Capsules for Women Health

    

delayed periods  this question feed

vanita, 21 April 2013 1:59

I am 40 years old and ever since the birth of my child I started getting heavy periods 10 years back. I have PCOD and adenomyosis. My doctor put me on Birth control pills for 1-2 years. After I stopped taking BCP, my periods have been irregular. First cycle was on time the second was two weeks late and the third was on time ( 26 days) and now fourth has not started. Ever since I stopped taking birth control pills, I had started taking Stri Rasayan vati along with Shilajeet rasayan vati about 4 months back. The medicine helped me to get painless periods, but the flow is still heavy and periods irregular. Recently, I have also noticed a swelling in my underarm on left side. It is causing some pain. So, please tell me what medicines I can take. Does Stri rasayan vati or shilajit rasayan cause swelling in armpit and delay periods.

Tags: Ayurvedic medicines for periods, Delayed, Periods
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Divya Stri Rasayana Vati contains aswagandha, shivlingi, putrajeevak, satavari, shilajith, guggulu, arka, loha bhasmam, mulethi, nagakesara, amla, kamal, sharapunka, sveta chandana and pravala pisti. It is a balanced combination and will not delay periods or cause swelling. There are various possibilities for a swelling in the underarm. Please check with your nearest doctor for a clinical examination who will be able to guide you better. The lymph node swelling due to inflammation or infection, lipomas or fibroadenomas are usually benign and left untreated.

You can take Asoka aristam and Pushyanuga churnam for a month and then reviewed.

Include complex carbohydrates, bananas, mango seed powder, beet root, spinach, fiber, pumpkin seeds and lentils. Reduce excess oestrogen foods like broccoli, meat, soya, dairy products and flax seeds. Keeping your weight under control will be beneficial. Please do have regular checkups.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 21 July 2016 11:04

Latest Replies


Dear Mamta Ji, Please stop any Guggul preparations. It increases Heat in the body. Already you have heavy bleeding. Any Ushna Virya (Heat) medicines will increase bleeding. Coming back to what is happening in your body according to Ayurveda- There is blockage in your reproductive System and that is what causing PCOD and Adenomyosis. Once we clear the SROTAS ( Minute Channels) with Proper Ayurveda medicines and Strengthen your entire Reprodictive system, All your problems will be solved. My Prescription- 1. Sukumaram kashayam- 15ml + 45ml warm water- once daily at 7am on empty stomach. 2. Drakshadi Kashayam -10ml + Gudoochyadi Kashayam-10ml + 45 ml warm water- twice daily at 12noon and 6pm on empty stomach. 3. Asokaristam - 15ml + Punarnavasavam-15ml- Twice daily after food.

Incase if your bleeding doesnt stop after 5 days, please take CAPS.AMYSTOP G (AIMIL PHARMACY) - 3 caps 3 times a day until bleeding stops. DIET- STrictly avoid Curd, Spicy, Sour, salty foods, Potato, rajma, Chenna, Green peas, Cabbage and Cauliflower. Please follow these for 1-2 months and then let me know your progress. Regards Dr.G

posted by Dr.GODWIN on 25 July 2016 16:00

i am mamta of 40 years and my mensus delayed from 5 months please suggest me a solution or medicine .suggest me a medicine that help me to start the mensus again .

posted by Guest on 19 July 2016 20:44

Thanks very much. The swelling has gone away with the antibiotics. But I have started taking Kanchanar Guggul as my thryoid level was 2.6, in addition to the synthroid prescribed by my doctor. As I mentioned that since last month I had started taking 2 tabs of Stri Rasayan vati 2 times a day. I was experiencing increased vagina discharge, also my periods were delayed. So, I stopped taking the Stree Rasayan. My periods started after 3 weeks and now not stopping. After 6-7 days I felt that the had stopped, but they started again and now not stopping. Its almost 5 days on the second round also. I am confused as to what is happening. I started Kanchanar Guggul only 2-3 days back for thyroid. Should I start Stree Rasayan or need to try Ashokarishta or some other medicine. I never had any problems with irregular periods or prolonged periods. My problem initially was only heavy periods during 5 days. Please advise. Will Giloy ghanvati also help me.

posted by vanita on 12 May 2013 20:36

Dear patient, There is nothing to worry for the swelling in armpit as it looks like that you have got some blood infection which has created this axillary lymph node swelling for this please take Divya Kamdudha ras 250 mg twice daily with honey and Divya Kanchnaar Guggulu 2 tabs twice daily before meals.Also start Divya Patrangasava 20 ml with 20 ml water after meals thrice daily. Avoid spicy food and also maintain a good hygiene of genitals for best results.You can continue Shilajeet and stri rasayan vati in future also. regards

Dr. Saurabh

posted by YogaGuru on 25 April 2013 12:16
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


IRREGULAR PERIODS

asked by prasadraj on 26 August 2012 3:42
I AM 40 YRS OLD, DID NOT HAVE PERIODS SINCE JANUARY. I WAS DIAGNOSED WITH THYROID 1 YR BACK. HOW CAN I START GETTING PERIODS AGAIN REGULARLY. I AM... Read More

Less bleeding during periods and irregular period

asked by anonym on 31 May 2013 22:42
I am having less bleeding during my periods from past 3-4months.I am not yet married and i am scared whether i will be able to conceive or... Read More
2 replies  -  Related Tags: Periods

Delayed periods

asked by shabha on 19 January 2017 10:44
i m 16 yrs old. I was diagnosed hypothyroid 2 yrs back. I started acupuncture treatment and yoga since 1 year and now thyroid is under control. I... Read More
1 reply  -  Related Tags: Delayed, Hard, Motionhypothyroid, Periods

Irregular periods and thyroid

asked by mydoubts on 15 August 2012 18:49
sir i am 22 years old and having one year daughter i am suffering form hypothyroid....and i am using thyroxine 200mcg.....and now i am facing... Read More





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.